What are the manifestations of drug-induced hepatitis?

Navigation:Home > Infectious Medicine > Hepatitis > What are the manifestations of drug-induced hepatitis?

Drug induced hepatitis usually occurs in the medication after 1 ~ 4 weeks, the specific performance and other hepatitis are roughly the same

Content

Drug induced hepatitis usually occurs in the medication after 1 ~ 4 weeks, the specific performance and other hepatitis are roughly the same, with liver cell damage, manifested as fatigue, anorexia, nausea and vomiting, urine, liver area unwell, hepatomegaly with tenderness, elevated transaminase, blood eosinophils increased; the main manifestations of cholestasis, intrahepatic bile duct cholestasis, accompanied by liver damage, manifested as skin, sclera, urine stained yellow, skin itching, lighter color stool. Severe drug-induced liver injury can cause large hepatic necrosis, the formation of severe hepatitis, severe jaundice, blood coagulation dysfunction and hepatic encephalopathy, some occurrence of hemorrhage of upper digestive tract. If the diagnosis and treatment is not timely, there may be life-threatening. Necrosis of liver cells, after treatment, life can be preserved, but the necrosis of tissue may be replaced by a wide range of fibrous connective tissue, the formation of necrotic cirrhosis.

 

www.Cure001.comwww.Cure999.com

Cerebral Vascular Disease,Acne,Heart Disease,Deaf,Headache,Std,Condyloma Acuminatum,Fibroid,Pneumonia,Brain Trauma,。 Rehabilitation Blog 

Rehabilitation Blog @ 2017